# SDR 2011FA0000106

- Difficulty date: February 15, 2011
- Submitted: February 15, 2011
- Operation: General aviation
- Aircraft: N628CK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600194
- Aircraft time: 6,493 hours, 5,476 cycles
- Engine: Pwa JT15D5
- Engine time: 5,783 hours, 4,944 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Broken
- Location: Starter Gen
- Part time: 538 hours, 586 cycles
- Component: Starter Gen, Bfgoodrich, 99121254
- Component part number: 230850041
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, H
- Precautionary procedure: H

## Discrepancy

CREW NOTICED A VIBRATION IN CRUISE.  IDENTIFIED ELECTRICAL POWER LOSS IN RT STARTER/GENERATOR. I SOLATED STARTER/GENERATOR.  NO FURTHER PROBLEMS EXPERIENCED DURING THE FLIGHT.  RESEARCH REVEALED THE STARTER/GENERATOR, O/H, HAD THE SAME FAILURE PRIOR TO BEING OVERHAULED.  BECAUSE OF THE CALENDAR TIME, IT WASN'T POSSIBLE TO TRACE THE COMPONENT HISTORY OF THE BEARINGS, VENDOR, ETC. STARTER/GENERATOR RETURNED FOR FURTHER EVALUATION.
